# SDR DLM11011328

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 44,871 hours, 6,082 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: SM601BA15A30
- Part serial: 00642
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE VERIFYING BOTH RCCBS B1-1649 AND B1-391 TO BE IN OPEN STATE REFERENCE MEL 28-22-06E L2 FWD AUX PUMP LOW PRESSURE CONDITION RCCB BI-1649 L2 PUMP WOULD NOT GO TO THE OPEN CONDITION, STUCK IN THE CLOSE CONDITION. REMOVED AND REPLACED RCCB B1-1649 PER M/M PERFORMED SATISFACTORY OPERATIONAL CHECK PER M/M .
